# SDR DALA2015032702431

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 19 AND STRINGER 23.  LT SIDE SSI 531180, REPLACED CENTER FITTING AND FASTENERS LOCATED AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 19 AND STR 23L IAW SRM 51-72-11 AND DWG D53112225.
